# SDR SWIA2023011967126

- Difficulty date: December 13, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 409 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 BL 0.00 LH FWD VERTICAL BEAM DEFECT NOTED AT TOP FASTENER HOLE.   REMOVED AND REPLACED VERTICAL BEAM IAW SRM 51-42-06, REV 39,  SRM 51-42-22, REV 39, AND REO 601R-53-41-889 REV-C.
